# SDR UIEA2021110802370

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Part number: 285T0458303
- Part serial: D03271
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG SPEED CARD STATUS MSG REPEAT WRITE UP.( R/R N2 SPEED CARD ON L/H ENG. FAULT CLEARED. FOUND CONNECTOR ON D10064 TO HAVE DAMAGED THREADED INSERTS CAUSING SPEED CARD NOT TO STAY SECURED. SEE LP 1440560 ITEM 6 FOR CORRECTION REF B767 73-21-54. N2 SPEED CARD OPS CK GOOD. )
